# SDR SWIA2024020231105

- Difficulty date: November 5, 2023
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 43,576 hours, 39,015 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE AT LOWER AFT CORNER OF PNL 325AR APPROXIMATELY 3" LONG   (C-CHECK RO 2/1/2024)   PERFORMED REPAIR ON LOWER AFT CORNER OF PANEL 325AR IAW MHIRJ  REO 601R-55-31-454. REV.
